# SDR FDEA201711173255

- Difficulty date: November 17, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AGA3228427
- Condition: Corroded
- Location: Bs 1970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE TANK, BS 1970 UPPER PANEL ATTACH ANGLE CORRODED AT NUMEROUS  FASTENERS AREA.  REMOVED THE CORROSION IAW SRM 51-21-01, VOL 2. WITHIN LIMITS.
